Archiv der Mathematik

, Volume 67, Issue 1, pp 35–49

Sturmian comparison theory for impulsive differential inequalities and equations

  • D. D. Bainov
  • Yu. I. Domshlak
  • P. S. Simeonov
Article

DOI: 10.1007/BF01196165

Cite this article as:
Bainov, D.D., Domshlak, Y.I. & Simeonov, P.S. Arch. Math (1996) 67: 35. doi:10.1007/BF01196165

Copyright information

© Birkhäuser Verlag 1996

Authors and Affiliations

  • D. D. Bainov
    • 1
  • Yu. I. Domshlak
    • 2
  • P. S. Simeonov
    • 3
  1. 1.Medical University of SofiaSofiaBulgaria
  2. 2.Ben Gurion University of the NegevBeer-ShevaIsrael
  3. 3.Higher Aviation SchoolPlevenBulgaria